# SDR CALA2018073001713

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 72,984 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81003390
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA FLOOR PROXIMITY LIGHT FOUND DAMAGE ON DECORATIVE LAMINATE AFT LLAR IN THE CABIN. REPLACED THE FLOOR PROXIMITY LIGHT AFT LLAR AND C/O OPERATIONAL TEST OF EMERGENCY LIGHT THE RESULT WAS NORMAL AS PER AMM 33-51-0 5-960-802 REV 83.
